MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. MULTI-AD®; DISPENSER, LIQUID MEDICATI

B. BRAUN MEDICAL INC. MULTI-AD®; DISPENSER, LIQUID MEDICATI
Model Number 513506
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: event 3: inside the syringe there is a jell-like substance.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
Event 3: this report has been identified as b.Braun medical internal report number (b)(4).Six samples were sent back for evaluation 3 unopened original packages, 2 un-contaminated without packaging, and 1 sample in an opened package.Two pictures have been provided for this investigation.Two pictures received were visually evaluated per specification for foreign material nonfluid path, it was noted inside the syringe a ring of substance.All six samples were visually evaluated per specification, one sample presented the ring of silicone inside the syringe.5 samples passed visual inspection.Incidents of this nature are attributed to operator oversight during the inspection process of the product for excess silicone.Although our training procedures ensure that all employees are properly trained in their areas of responsibility, an oversight on the part of the operator can attribute to an incident of this nature.An approved project is in place to address issues of this nature.Retained units were evaluated and passed the internal testing.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Additionally, review of the batch history records was also performed for the reported lot number and no non-conformances or deviations were noted during the manufacturing process or final inspections.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
MULTI-AD®
Common Device Name
DISPENSER, LIQUID MEDICATI
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key16223806
Report Number2523676-2023-00013
Device Sequence Number14770432
Product Code KYX
UDI-Device Identifier04022495770394
UDI-Public(01)04022495770394
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K792227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number513506
Device Catalogue Number513506
Device Lot Number0061828409
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Supplement Date Received by Manufacturer01/11/2023
Initial Report FDA Received Date01/23/2023
Supplement Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown